Ising Model on Trees and Factors of IID

Danny Nam, Allan Sly, Lingfu Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

We study the ferromagnetic Ising model on the infinite d-regular tree under the free boundary condition. This model is known to be a factor of IID in the uniqueness regime, when the inverse temperature β≥ 0 satisfies tanh β≤ (d- 1) - 1. However, in the reconstruction regime (tanhβ>(d-1)-12), it is not a factor of IID. We construct a factor of IID for the Ising model beyond the uniqueness regime via a strong solution to an infinite dimensional stochastic differential equation which partially answers a question of Lyons (Comb Probab Comput 2(2):285–300, 2017). The solution { Xt(v) } of the SDE is distributed as Xt(v)=tτv+Bt(v),where { τv} is an Ising sample and { Bt(v) } are independent Brownian motions indexed by the vertices in the tree. Our construction holds whenever tanhβ≤c(d-1)-12, where c> 0 is an absolute constant.

Original languageEnglish (US)
Pages (from-to)1009-1046
Number of pages38
JournalCommunications In Mathematical Physics
Volume389
Issue number2
DOIs
StatePublished - Jan 2022

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Ising Model on Trees and Factors of IID'. Together they form a unique fingerprint.

Cite this